On the possible values of upper and lower derivatives with respect todifferentiation bases of product structure.

Francesco Tulone, Giorgi Oniani

Risultato della ricerca: Article

Abstract

A solution of the Guzmán's problem on possible values of upper and lower derivativesis given for the class of translation invariant and product type differentiation bases formed by ndimensionalintervals. Namely, the bases from the mentioned class are characterized, for whichintegral means of a summable function can boundedly diverge only on a set of zero measure
Lingua originaleEnglish
pagine (da-a)12-15
Numero di pagine4
RivistaBULLETIN OF THE ACADEMY OF SCIENCES OF THE GEORGIAN SSR
Volume12
Stato di pubblicazionePublished - 2018

Fingerprint

Derivative
Diverge
Invariant
Zero
Class

All Science Journal Classification (ASJC) codes

  • General

Cita questo

@article{9d9b0f9ed7e14223ac7715e445938921,
title = "On the possible values of upper and lower derivatives with respect todifferentiation bases of product structure.",
abstract = "A solution of the Guzm{\'a}n's problem on possible values of upper and lower derivativesis given for the class of translation invariant and product type differentiation bases formed by ndimensionalintervals. Namely, the bases from the mentioned class are characterized, for whichintegral means of a summable function can boundedly diverge only on a set of zero measure",
author = "Francesco Tulone and Giorgi Oniani",
year = "2018",
language = "English",
volume = "12",
pages = "12--15",
journal = "Bulletin of the Georgian National Academy of Sciences",
issn = "0132-1447",
publisher = "Georgian National Academy of Sciences",

}

TY - JOUR

T1 - On the possible values of upper and lower derivatives with respect todifferentiation bases of product structure.

AU - Tulone, Francesco

AU - Oniani, Giorgi

PY - 2018

Y1 - 2018

N2 - A solution of the Guzmán's problem on possible values of upper and lower derivativesis given for the class of translation invariant and product type differentiation bases formed by ndimensionalintervals. Namely, the bases from the mentioned class are characterized, for whichintegral means of a summable function can boundedly diverge only on a set of zero measure

AB - A solution of the Guzmán's problem on possible values of upper and lower derivativesis given for the class of translation invariant and product type differentiation bases formed by ndimensionalintervals. Namely, the bases from the mentioned class are characterized, for whichintegral means of a summable function can boundedly diverge only on a set of zero measure

UR - http://hdl.handle.net/10447/316980

M3 - Article

VL - 12

SP - 12

EP - 15

JO - Bulletin of the Georgian National Academy of Sciences

JF - Bulletin of the Georgian National Academy of Sciences

SN - 0132-1447

ER -